Ask a doctor

How Long Does It Take for Juvederm Bumps to Go Away?

Is it best to postpone Juvederm treatments until the bumps from the previous injection are gone?

Doctor Answers 7

Lumps an Bumps

Lumps and bumps usually resolve on their own, once the filler starts to get incorporated with your own skin tissue. It would be best if you book a follow up appointment with your injector in 1-2 weeks, and he/she can massage any residual lumps or bumps at that time.

Bumps after Juvederm

Bumps that are related to product can be massaged out by your injector. However, if it's more of a reaction and superficial, then it could be something else. Have your injector assess them.

Juvederm and Bumps

Having bumps from your Juvederm injections is not a normal thing — so if they are still there when the medicine is going away, you really need to question the person that injected you and to make sure that they have some skill in this field. So, first and foremost, find a board-certified dermatologist or plastic surgeon who know the anatomy of the treatment areas, know the products better than most, and know how to deal with problems or concerns if they arise, which they should have in your case.

With lumps and bumps after injections, one should be massaging the areas to try to minimize these. If this does not work, one would most likely recommend using some hyaluronidase to the areas to make the lumps disappear. Lumps after injections are not normal.

Michael Gold, MD
Nashville Dermatologic Surgeon
4.0 out of 5 stars 11 reviews

How long does it take for Juvederm bumps to go away?

If there are “bumps” after the injections, you should go back to see the injector. The MD, RN or NP can assess the bumps and see if they can dissolve them with an injection of hyaluronidase or make them go away with a laser treatment like the ReFirme or another method of their choice.  You don’t necessarily have to wait until the bumps go away before getting more injections.

Timothy Jochen, MD
Palm Springs Dermatologic Surgeon
5.0 out of 5 stars 3 reviews

Juvederm should not cause bumps if properly injected

After 25 years of injecting many different types of fillers, I have NEVER had a patient complain about bumps or request having a treatment reversed. I recommend you find a different physician injector with more experience and/or a better technique. Since every face is different, the experience and technique of your physician injector is the most critical part to your achieving a beautiful, natural result. 

Mitchell Schwartz, MD
South Burlington Dermatologic Surgeon
5.0 out of 5 stars 10 reviews

Juvederm and bumps

If you have "bumps" from juvederm and they can not be massaged down, then you may need hyaluronidase to dissolve them.  I would hold off injecting any other product until that is resolved.

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 18 reviews

Juvederm Bumps

You can have the Juvederm bumps disolved immeditely with Hyalorinidase. or wait 5-6 months to disolve on their own

Samir Shureih, MD
Baltimore Plastic Surgeon
5.0 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.